# SDR CA070711004

- Difficulty date: July 11, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: K215T6400212
- Part serial: 81231
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) TESTED BEFORE INSTALLATION, THE CELL HAS BEEN FOUND WITH LOOSE LOWER PROBED ADAPTOR AND LEAKING BY THE TOP CORNER REPAIR PATCH . THE CELL HAS BEEN REJECTED. (TC NR 20070711004)
